# SDR ASAA2016021915581

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,825 hours, 4,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 801988
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 85,479 hours, 62,165 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER RECALL AT TOP OF DESCENT.  RAN QRH EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  R & R RT RAM AIR ACTUATOR DUE TO FAULT LOG ON PACK ZONE TEMP CONTROLLER, RAM AIR ACTUATOR REF AMM 21-51-21-000-801 AND AMM 21-51-21-400-801.
